Medicine Overview of Acenex Plus Tablet
Side Effects of Acenex Plus are Nausea, Vomiting, Stomach pain / epigastric pain, Loss of appetite, Heartburn, Diarrhoea.
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it.
Acenex Plus Tablet is a combination of two medicines: Aceclofenac and Paracetamol / Acetaminophen. These medicines work by blocking the action of chemical messengers responsible for pain, fever and inflammation (redness and swelling).
In Depth Information on Acenex Plus Tablet
Acenex Plus Tablet related warnings
Taking Aceclofenac+Paracetamol / Acetaminophen with alcohol can cause liver damage.
WEIGH RISKS VS BENEFITS
Acenex Plus Tablet may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
No information is available on the use of Acenex Plus Tablet during lactation. Please consult your doctor.
Acenex Plus Tablet may make you feel dizzy, drowsy or affect your vision. Do not drive until your vision is clear.
Acenex Plus Tablet should be used with caution in patients with kidney disease. Dose adjustment of Acenex Plus Tablet may be needed. Please consult your doctor.
Use of Acenex Plus Tablet is not recommended in patients with severe kidney disease.
Acenex Plus Tablet should be used with caution in patients with liver disease. Dose adjustment of Acenex Plus Tablet may be needed. Please consult your doctor.
However, the use of Acenex Plus Tablet is not recommended in patients with severe liver disease and active liver disease.
Frequently asked questions about Acenex Plus Tablet
Acenex plus is a combination of two medicines: Aceclofenac and Paracetamol. This medication helps in relieving pain and inflammation. It works by lowering the levels of chemical substances in the body that causes pain and inflammation.
Q. Is it safe to use Acenex plus?
Yes, Acenex plus is safe to use in most of the patients. However, in some patients, it may cause some unwanted common side effects like nausea, vomiting, stomach pain, heartburn, diarrhea and other uncommon and rare side effect. Inform your doctor if you experience any persistent problem while taking this medication.
Q. Can I stop taking Acenex plus when my pain is relieved?
Acenex plus should be continued for as long as advised by your physician if you are using the medication for a condition associated with long-term pain.A It can be discontinued if you are using it for short-term pain relief.
Q. Can the use of Acenex plus cause nausea and vomiting?
Yes, the use of Acenex plus can cause nausea and vomiting. In case, you experience nausea while taking this medicine, take it with milk, food or with antacids. Avoid taking fatty or fried foods. If you start to experience vomiting, drink plenty of water or other fluids. Try small frequent sips of the liquid. Talk to your doctor if you have persistent vomiting and signs of dehydration like dark colored and strong-smelling urine and a low frequency of urination. Do not take any other medicines without speaking to a doctor.
Q. Can the use of Acenex plus cause dizziness?
Yes, the use of Acenex plus can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, stop what you are doing and sit or lie down for sometime or until you feel better and do not drive or use any machines.
Q. Are there any specific contraindications associated with the use of Acenex plus?
The use of Acenex plus is contraindicated in patients with known allergy to any of the component or excipients of this medicine or in patients with known allergy to other painkillers (NSAIDs). It should preferably be avoided in patients with a history of or active, recurrent stomach ulcer/bleeding and in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
Q. Can Acenex plus be taken with vitamin B complex?
Yes, Acenex plus can be taken with vitamin B-complex preparations. Acenex plus helps to relieve pain and vitamin B-complex can help to correct the vitamin deficiency that might be causing the underlying painful condition.
Q. Is Acenex plus helpful in relieving the stomach pain?
No, Acenex plus preferably should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
Q. Can the use of Acenex plus cause damage to kidneys?
Yes, the long-term use of Acenex plus can cause damage to the kidneys. Normal kidneys produce a chemical messenger called prostaglandins that protect the kidneys from damage. Use of pain-killers lower the levels of prostaglandins in the body leading to kidney damage on long-term use. Use of pain killers is not recommended in patients with underlying kidney disease.
Q. Is it safe to take a higher dose of Acenex plus than recommended?
No, taking higher than the recommended dose of Acenex plus can lead to increased chances of side effects like nausea, vomiting, heartburn, indigestion, diarrhea and can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
Q. Does Acenex plus expire?
Yes, Acenex plus does expire. The expiry date is written on the pack. Do not use Acenex plus after the expiry date.
One of the following vendor pharmacies will deliver Acenex Plus Tablet: HBV, BNA, JHC, ALC, NAS, KMC, ANP, HAT, AYN, AGT, PRC, ASP, TOM, UHP, PRN, YMI, BBN, AXM, CMC, BBS, AMH, RAC, MPC, HPC, MAP, TRP, HTS, ZVP, BHS, MKT, 4IT, GNC, DGN, SGH, HGI, NDP, 1MH, BHP, TFP, BNT, BLE, OLT, VHP, GEO, MSD, JVO, RDH, DPL, PVP, CPK, RWP, VSL, RSA, NXG, SBA, AYU, BMJ, CLT, GHR, SSI, HCP, KLC, RGH, UMP, SCH, SYN, LMS, PNT, KHD, AAY, SAF, PRL, MAK, BHA, OHM, RHW, NNH, JSL, QTM, ZPR, EAN, THP, SNG, AVB, NVY, JBT, CHP, MAX, MKS, RDR, SHD, BJP, BTM, NTB, AMR, SVH, LCC, SRG, LHA, JIV, GTC, PRT, WAD, PWN, NTL, JVN, TAT, ATL, ATP, GLD, DPP, ENP, VRS, BAP, STA, BGS, DLP, HZF, WSI, ZEL, ARD, GPP, HIP, AWS, SBL, XMX, HSP, VOP, EMB, HEX, GPT, SMN, SJP, EPS, EQN, KHH, HPP, CRN, VJS, PMA, DZY, VDH, GBL, SWP, INC, BHM, OWP, OBS, RPP, AVS, WPL, SSA, SGC, BIO, VTR, MDO, MBP, AYM, HNP, EEC, ABP, KHC, PTP, SVS, SDE, FGH, BSN, KNH, RUS, RSS, PHC, DHR, TSS, VNS, BLP, AAR, BDI, DHP, DFP, PHN, MDH, ANT, SPD, MLC, PTI, BAL, HMP, SDM, KIS, AVL, DAO, FRM, DVH, DYL, HLT, MAM, SMS, SLN, SNH, VSC, NEO, WHL, RKS, GDA, NVL, ADT, IMC, PPR, IAD, NNP, BDN, APS, LHP, AFT, GMA, JJE, UVD, GTK, RPI, DRA, MMS, 9MM, QLF, BRC, PLT, USF, SHC, STS, DYG, RHL, SWT, HSM, GLM, IPL, ESY, SCP, NSL, OIP, SWA, BLS